MathSciNet Relay Station
MathSciNet bibliographic data
MR2652523 (2011i:34053) 34B20 (33C15 34L10 47E05)
Fulton, C.; Langer, H. Sturm-Liouville operators with singularities and generalized Nevanlinna functions. Complex Anal. Oper. Theory 4 (2010), no. 2, 179–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement